# SDR ASOA2014013109821

- Difficulty date: December 23, 2013
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,587 hours, 17,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Bs 977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DOUBLER AT STRINGER 27 BS 977 HAS CHAFE DAMAGE FROM CHANNEL ON PANEL 195DL/196DR AND SCREW INDENTIONS.  REPAIRED IAW  REO 670-53-00-290.   MAJOR REPAIR.
